# SDR FDEA201110214614

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 63,825 hours, 28,736 cycles
- Component: Flap
- Component part number: NRC6055502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SURFACE 21" FROM THE OTBD EDGE HAS 3EA CRACKS AROUND FASTENER HOLES.  REPAIRED RT WING OTBD FLAP UPPER SURFACE CRACKS AT 21" FROM OTBD EDGE IAW SRM 57-10-00, FIG 6 , SH 1-3.  MAJOR REPAIR.
